# SDR UIEA2024092300928

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 69BO18053
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BRACKET FWD FUSELAGE LOWER SURFACE WING TO BODY AREA STA 920.( 1. REMOVED CORROSION BRACKETS IAW SRM 51-40-02-0G-0 REV=60. 2. INSTALLED NEW BRACKETS IAW DWG 65B06704 SH2 REV. H, 65B04118 SH2 REV. P AND SRM 51-40-02-0G-0 REV. 60. 3. CONDITION CHECK NORMAL AND JOB COMPLETED. )
